American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\\\\\-XX) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Juteau, Carl Mautner and Geordie Williamson. Parity sheaves. J. Amer. Math. Soc. 27 (2014) 1169-1212.
Abstract, references, and article information   
View Article: PDF

[3] Robert Lipshitz and Sucharit Sarkar. A Khovanov stable homotopy type. J. Amer. Math. Soc. 27 (2014) 983-1042.
Abstract, references, and article information
View Article: PDF

[4] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[5] Carles Broto, Jesper M. Møller and Bob Oliver. Equivalences between fusion systems of finite groups of Lie type. J. Amer. Math. Soc. 25 (2012) 1-20. MR 2833477.
Abstract, references, and article information   
View Article: PDF

[6] Peter Fiebig. Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture. J. Amer. Math. Soc. 24 (2011) 133-181. MR 2726602.
Abstract, references, and article information   
View Article: PDF

[7] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information   
View Article: PDF

[8] Kasper K. S. Andersen and Jesper Grodal. The classification of $2$-compact groups. J. Amer. Math. Soc. 22 (2009) 387-436. MR 2476779.
Abstract, references, and article information   
View Article: PDF

[9] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Soren Galatius, Ib Madsen and Ulrike Tillmann. Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006) 759-779. MR 2219303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carles Broto, Ran Levi and Bob Oliver. The homotopy theory of fusion systems. J. Amer. Math. Soc. 16 (2003) 779-856. MR 1992826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James E. McClure and Jeffrey H. Smith. Multivariable cochain operations and little $n$-cubes. J. Amer. Math. Soc. 16 (2003) 681-704. MR 1969208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Igor Belegradek and Vitali Kapovitch. Obstructions to nonnegative curvature and rational homotopy theory. J. Amer. Math. Soc. 16 (2003) 259-284. MR 1949160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000) 553-594. MR 1758754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Hovey, Brooke Shipley and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc. 13 (2000) 149-208. MR 1695653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hélène Esnault, Bruno Kahn, Marc Levine and Eckart Viehweg. The Arason invariant and mod 2 algebraic cycles. J. Amer. Math. Soc. 11 (1998) 73-118. MR 1460391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Burt Totaro. Torsion algebraic cycles and complex cobordism. J. Amer. Math. Soc. 10 (1997) 467-493. MR 1423033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Amnon Neeman. The Grothendieck duality theorem via Bousfield's techniques and Brown representability. J. Amer. Math. Soc. 9 (1996) 205-236. MR 1308405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ruth Charney and Michael W. Davis. The $K(\pi,1)$-problem for hyperplane complements associated to infinite reflection groups . J. Amer. Math. Soc. 8 (1995) 597-627. MR 1303028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. K. Bousfield. Localization and periodicity in unstable homotopy theory . J. Amer. Math. Soc. 7 (1994) 831-873. MR 1257059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. G. Dwyer and C. W. Wilkerson. A new finite loop space at the prime two . J. Amer. Math. Soc. 6 (1993) 37-64. MR 1161306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jürgen Rohlfs and Joachim Schwermer. Intersection numbers of special cycles . J. Amer. Math. Soc. 6 (1993) 755-778. MR 1186963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard P. Stanley. Subdivisions and local $h$-vectors . J. Amer. Math. Soc. 5 (1992) 805-851. MR 1157293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xianzhe Dai. Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence . J. Amer. Math. Soc. 4 (1991) 265-321. MR 1088332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2